Lower bounds for power moments of $L$-functions

Volume 151 / 2012

Amir Akbary, Brandon Fodden Acta Arithmetica 151 (2012), 11-38 MSC: Primary 11M41; Secondary 11F66, 11M06. DOI: 10.4064/aa151-1-3

Authors

  • Amir AkbaryDepartment of Mathematics and Computer Science
    University of Lethbridge
    Lethbridge, AB T1K 3M4, Canada
    e-mail
  • Brandon FoddenDepartment of Mathematics and Computer Science
    University of Lethbridge
    Lethbridge, AB T1K 3M4
    Canada
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image